# SDR FDEA201212074265

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: AFA780013
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER FLANGE AT BS 5-53 MISREPAIRED.  REPAIRED IAW EA 1-5310-163551.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
